| Model Number |
27303 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was report that after the surgery, a drainage tube was placed, however, the tube became blocked within a day and could not be used.After several attempts, the drainage was unsuccessful.It was further stated that the tube was blocked and suction could not be performed; after withdrawal, suction could not be performed.The patient's status was alive-no injury.
Additional Manufacturer Narrative